# SDR FDEA201104261620

- Difficulty date: April 26, 2011
- Submitted: April 26, 2011
- Operation: Air carrier
- Aircraft: N644FE
- Make and model: Doug MD-11F
- Aircraft serial: 48444
- Aircraft time: 73,182 hours, 12,414 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Support Bracket
- Part number: ARB2850505
- Condition: Cracked
- Location: Slat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E COMPARTMENT NR 16 SLAT TRACK INBD SUPPORT BRACKET FOUND CRACKED.   SUPPORT REMOVED IAW SRM 51-33-01 & 51-35-01, REV 46.  FABRICATED IAW DWG ARB2850, REV G, AND INSTALLED IAW SRM 51-33-01, REV 46 AND SRM 51-35-01, REV 46.  REPAIR AREA REPROTECTED IAW SRM 51-21-01, REV 46.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 112.
